Some properties of the locally conformal Kähler manifold
Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 35 (2010) no. 1
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
We determine the holomorphic curvature tensor of locally conformal Kähler manifold and find the expression of the Riemannian curvature tensor of such manifold if it is of pointwise constant holomorphic sectional curvature. We examine the geodesic mapping using the holomorphic curvature tensor and apply the obtained results to the locally conformal Kähler manifolds.
@article{BASS_2010_35_1_a1,
author = {Mileva Prvanovi\'c},
title = {Some properties of the locally conformal {K\"ahler} manifold},
journal = {Bulletin de l'Acad\'emie serbe des sciences. Classe des sciences math\'ematiques et naturelles},
pages = {9 - 23},
year = {2010},
volume = {35},
number = {1},
url = {http://geodesic.mathdoc.fr/item/BASS_2010_35_1_a1/}
}
TY - JOUR AU - Mileva Prvanović TI - Some properties of the locally conformal Kähler manifold JO - Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles PY - 2010 SP - 9 EP - 23 VL - 35 IS - 1 UR - http://geodesic.mathdoc.fr/item/BASS_2010_35_1_a1/ ID - BASS_2010_35_1_a1 ER -
Mileva Prvanović. Some properties of the locally conformal Kähler manifold. Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 35 (2010) no. 1. http://geodesic.mathdoc.fr/item/BASS_2010_35_1_a1/